# SDR AALA202108121931

- Difficulty date: July 26, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 36,420 hours, 14,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 500-500i S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND TRANSITION PANEL LOCATED BETWEEN STA 500 AND STA 500I AT S23L, LBL 35. REPAIRED PANEL PER SRM 53-00-53-2R-5 AND SRM 51-40-02.
